RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1939, Issue 6, Pages 26–89 (Mi umn8936)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and Translations
Series of papers on the theory of functions of complex variable

Interior problems of the theory of univalent functions

G. M. Goluzin


Full text (in Russian): PDF file (6816 kB)

Bibliographic databases:


Citation: G. M. Goluzin, “Interior problems of the theory of univalent functions”, Uspekhi Mat. Nauk, 1939, no. 6, 26–89

Citation in format AMSBIB
\Bibitem{Gol39}
\by G.~M.~Goluzin
\paper Interior problems of the theory of univalent functions
\jour Uspekhi Mat. Nauk
\yr 1939
\issue 6
\pages 26--89
\mathnet{http://mi.mathnet.ru/umn8936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290}
\zmath{https://zbmath.org/?q=an:0063.01673}


Linking options:
  • http://mi.mathnet.ru/eng/umn8936
  • http://mi.mathnet.ru/eng/umn/y1939/i6/p26

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Г. В. Кузьмина, “Геннадий Михайлович Голузин и геометрическая теория функций”, Алгебра и анализ, 18:3 (2006), 3–38  mathnet  mathscinet  zmath  elib; G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  crossref
  • Успехи математических наук
    Number of views:
    This page:155
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014